# SDR DALA2019052403210

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088284) DURING INSPECTION FOUND CORROSION SECTION FRAME LOC STA.336, BTW STRINGER 22L AND STR 23L AT EQUIPMENT ELECTRONIC COMP. REPLACED SECTION FRAME LOC. STA 336 BTW STR 22L AND STR 23L AT EQUIPMENT ELECTRONIC COMP. AS PER SRM 51-10-02 ITEM 9 AND DRAWING #141A1180 REV. B.
